MAUDE Adverse Event Report: ARGON MEDICAL DEVICES PRO-MAG BIOPSY NEEDLE 18GA X 20CM

ARGON MEDICAL DEVICES PRO-MAG BIOPSY NEEDLE 18GA X 20CM
Model Number 765018200
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for evaluation.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
The needle notch is not smooth and it is bent so the operator said he couldn't harvest high quality histological specimens and some of the specimens were crushed and not completed.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text: placeholder.

Brand Name
PRO-MAG BIOPSY NEEDLE 18GA X 20CM
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11340747
Report Number1625425-2021-00851
Device Sequence Number17184294
Product Code FCG
UDI-Device Identifier00886333006922
UDI-Public00886333006922
Combination Product (Y/N)N
PMA/510(K) Number
K980226
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2025
Device Model Number765018200
Device Catalogue Number765018200
Device Lot Number11290046
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date03/12/2021
04/15/2021
04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;